SciELO - Scientific Electronic Library Online

vol.57 issue3BSyndrome of Munchausen and pseudoparaplegia: case reportCommom iliac artery false aneurysm as complication of lumbar disc surgery: case report author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Arquivos de Neuro-Psiquiatria

On-line version ISSN 1678-4227


CAVALLAZZI, LUÍS OTÁVIO  and  GREZESIUK, ANDERSON K.. Serotonin syndrome associated to the use of paroxetine: case report. Arq. Neuro-Psiquiatr. [online]. 1999, vol.57, n.3B, pp. 886-889. ISSN 1678-4227.

We report on a case of serotonin syndrome associated to the use of the paroxetine, a serotonin reuptake inhibitor drug. Serotonin syndrome related to this drug not combined with other drugs had not yet been described in literature.

Keywords : serotonin syndrome; paroxetine; myoclonus.

        · abstract in Portuguese     · text in Portuguese     · Portuguese ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License